Multivariate extensions of the Golden-Thompson inequality

Frank Hansen

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study concave trace functions of several operator variables and formulate and prove multivariate generalisations of the Golden-Thompson inequality. The obtained results imply that certain functionals in quantum statistical mechanics have bounds of the same form as they appear in classical physics.

Original languageEnglish
Pages (from-to)301-310
Number of pages10
JournalAnnals of Functional Analysis
Volume6
Issue number4
DOIs
Publication statusPublished - 2015

Keywords

  • Concave trace function
  • Golden-Thompson's trace inequality
  • Multivariate trace inequality

ASJC Scopus subject areas

  • Analysis
  • Anatomy
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Multivariate extensions of the Golden-Thompson inequality'. Together they form a unique fingerprint.

  • Cite this